I'm on Implanon An my period has been going off an on few blood clots a few stomach cramps but could my birth control be wearing out?

Irregular bleeding. The contraceptive implant is one of the most effective forms of birth control in existence. It lasts three years and if you can feel it in your arm, you can be relatively certain that you're protected. Unfortunately it can be associated with some irregular bleeding and missed periods, which can sometimes be concerning, though you can be confident in the method.

Related Questions

I have been on implanon birth control for 8 months with no period or spotting and I had 2 blood clots the size of a qurter, mid tummy hurts?

See your GYN. For an exam and ultrasound and blood work if necessary to see what is going on. Read more...
Pregnancy? Pregnancy is always a possibility. Obtain a home pregnancy test. They become positive at about the time you're ready to start your next expected period. If i's negative, repeat in a week and call your doctor. Read more...

Is there a birth control pill with less ingredient that causes blood clots that I can take to regulate my periods? I am a 40 yr woman and I was wondering if I could take birth control pill to regulated my period, I've had a tubal ligation and an ovary re

The . The safest thing to regular your periods would be a Mirena (levonorgestrel) iud. Your doctor can put it in in the office, then you don't have to take pills, and after about two months you will most likely have no vaginal bleeding for 5 years. It is safe for people with blood clots in their past medical history. Read more...

On the Nexplanon for 3months now. I've been on my period for 3weeks now dark red blood & small blood clots. Mild cramps that come & go on both sides.

. if it does not get better in a one or two weeks you might need to take it out and try another message. Read more...
Common. This is a common side effect of the Nexplanon insert. For most, the irregular bleeding and spotting will resolve but it may take 4-6 months. Others have a chronic problem from this and have to have the implant removed. Read more...